JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 71
A Characterization of $\lambda$-convex Functions

    Authors: Miroslaw Adamek,  
    Keywords: $lambda$-convexity, Generalized 2nd-order derivative.  
    Date Received: 18/03/04  
    Date Accepted: 19/04/04  
    Subject Codes:

Primary 26A51, 39B62.

    Editors: Kazimierz Nikodem,  

The main result of this paper shows that $ lambda$-convex functions can be characterized in terms of a lower second-order generalized derivative.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login